Laurentiu Leustean
Laurentiu Leustean
University of Bucharest and Simion Stoilow Institute of Mathematics of the Romanian Academy
Verified email at unibuc.ro - Homepage
TitleCited byYear
A quadratic rate of asymptotic regularity for CAT(0)-spaces
L Leustean
Journal of Mathematical Analysis and Applicationd 325, 386-399, 2007
2072007
Nonexpansive iterations in uniformly convex -hyperbolic spaces
L Leustean
Nonlinear Analysis and Optimization I: Nonlinear Analysis, Contemporary …, 2010
1142010
Pseudo hoops
L Leustean, G Georgescu, V Preoteasa
Journal of Multiple Valued Logic and Soft Computing 11, 153-184, 2005
73*2005
Some classes of pseudo-BL algebras
G Georgescu, L Leuştean
Journal of the Australian Mathematical Society 73 (1), 127-154, 2002
712002
Firmly nonexpansive mappings in classes of geodesic spaces
D Ariza-Ruiz, L Leuştean, G López-Acedo
Transactions of the American Mathematical Society 366 (8), 4299-4322, 2014
652014
Compact Representations of BL-algebras
A Di Nola, L Leustean
Archive for Mathematical Logic 42 (8), 737-761, 2003
652003
Mann iterates of directionally nonexpansive mappings in hyperbolic spaces
U Kohlenbach, L Leustean
Abstract and Applied Analysis 2003 (8), 449-477, 2003
642003
Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces
U Kohlenbach, L Leustean
Journal of the European Mathematical Society 12 (1), 71-92, 2010
632010
Boolean products of BL-algebras
A Di Nola, G Georgescu, L Leuştean
Journal of Mathematical Analysis and Applications 251 (1), 106-131, 2000
582000
Representations of many-valued algebras
L Leustean
PhD Thesis, University of Bucharest, 2004
442004
A quantitative mean ergodic theorem for uniformly convex Banach spaces
U Kohlenbach, L Leuştean
Ergodic Theory and Dynamical Systems 29 (6), 1907-1915, 2009
402009
Effective metastability of Halpern iterates in CAT(0) spaces
U Kohlenbach, L Leustean
Advances in Mathematics 231 (5), 2526-2556, 2012
342012
The approximate fixed point property in product spaces
U Kohlenbach, L Leustean
Nonlinear Analysis: Theory, Methods & Applications 66 (4), 806-818, 2007
292007
On the computational content of convergence proofs via Banach limits
U Kohlenbach, L Leustean
Philosophical Transactions of the Royal Society A 370 (1971), 3449-3463, 2012
262012
The prime and maximal spectra and the reticulation of BL-algebras
L Leustean
Central European Journal of Mathematics 1 (3), 382-397, 2003
262003
Quantitative results on Fejér monotone sequences
U Kohlenbach, L Leustean, A Nicolae
Communications in Contemporary Mathematics 20, 1750015 [42 pages]., 2018
252018
Proof mining in R-trees and hyperbolic spaces
L Leustean
Electronic Notes in Theoretical Computer Science 165, 95-106, 2006
222006
Maximal residuated lattices with lifting Boolean center
G Georgescu, L Leuştean, C Mureşan
Algebra universalis 63 (1), 83-99, 2010
192010
Certifying optimality of state estimation programs
G Roşu, RP Venkatesan, J Whittle, L Leuştean
International Conference on Computer Aided Verification, 301-314, 2003
192003
Rates of Asymptotic Regularity for Halpern Iterations of Nonexpansive Mappings.
L Leustean
Journal of Universal Computer Science 13 (11), 1680-1691, 2007
172007
The system can't perform the operation now. Try again later.
Articles 1–20